# SDR EIA2007175

- Difficulty date: September 19, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 107,817 hours, 28,368 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1740-1760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BS 1740-1760 STRINGER 36L FOUND CRACKED.  AFT CARGO PIT BS 1740-1760, REPAIRED STR 36L PER 53-10-03.
